Geometric Properties for Parabolic and Elliptic PDE's

GPPEPDEs, Palinuro, Italy, May 2015

  • Filippo Gazzola
  • Kazuhiro Ishige
  • Carlo Nitsch
  • Paolo Salani
Conference proceedings GPPEPDEs 2015

Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 176)

Table of contents

  1. Front Matter
    Pages i-viii
  2. Angela Alberico, Giuseppina di Blasio, Filomena Feo
    Pages 1-15
  3. Vieri Benci, Lorenzo Luperi Baglini
    Pages 17-40
  4. Chiara Bianchini, Giulio Ciraolo
    Pages 41-48
  5. Giulio Ciraolo, Luigi Vezzoni
    Pages 87-96
  6. Norisuke Ioku, Michinori Ishiwata
    Pages 97-120
  7. Rolando Magnanini, Giorgio Poggesi
    Pages 149-158
  8. Saori Nakamori, Kazuhiro Takimoto
    Pages 173-190
  9. Megumi Sano, Futoshi Takahashi
    Pages 241-255

About these proceedings

Introduction

This book collects recent research papers by respected specialists in the field. It presents advances in the field of geometric properties for parabolic and elliptic partial differential equations, an area that has always attracted great attention. It settles the basic issues (existence, uniqueness, stability and regularity of solutions of initial/boundary value problems) before focusing on the topological and/or geometric aspects. These topics interact with many other areas of research and rely on a wide range of mathematical tools and techniques, both analytic and geometric. The Italian and Japanese mathematical schools have a long history of research on PDEs and have numerous active groups collaborating in the study of the geometric properties of their solutions. 

Keywords

Discrete geometry Geometric properties PDE Parabolic and elliptic partial differential equations Qualitative behavior of solutions

Editors and affiliations

  • Filippo Gazzola
    • 1
  • Kazuhiro Ishige
    • 2
  • Carlo Nitsch
    • 3
  • Paolo Salani
    • 4
  1. 1.Dipartimento di MatematicaPolitecnico di MilanoMilanoItaly
  2. 2.Mathematical InstituteTohoku UniversitySendaiJapan
  3. 3.Dip. di Matematica e ApplicazioniUniversità degli Studi di Napoli Federico IIMonte S. AngeloItaly
  4. 4.Dipartimento di Matematica Ulisse DiniUniversità degli Studi di FirenzeFirenzeItaly

Bibliographic information

  • DOI https://doi.org/10.1007/978-3-319-41538-3
  • Copyright Information Springer International Publishing Switzerland 2016
  • Publisher Name Springer, Cham
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-3-319-41536-9
  • Online ISBN 978-3-319-41538-3
  • Series Print ISSN 2194-1009
  • Series Online ISSN 2194-1017
  • About this book